• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



toilet habits

#2
I think form reading this forum most people seem to be the other way to be honest! But when I used the LL water falvourings and started having bars I got the hocolate waterfall , and it was verging on incontinance I will tell you!
All I can say is that my T H 's seem to have settled down now to going every other day and only the occasional bout of the runs. Maybe your body is trying to adjust, and it will get better , but if you are suing the water flavouring or bars , cut them out and see if that helps becuase they do contain inulin which will give you the runs.
Remember to drink more water if you are suffering from diareah because you may get dehydrated (I know seems impossible with 4 litres a day ).
Good luck and talk to youur LLC about it she may be able to help.
 

katie_oxo

Silver Member
#3
Oh Paula I've got to say I'm envious of you! Though you'd probably like a few days of not going .... a bit like the grass is always greener on the other side, well on LL it's the toilet habits are always better on the other side!

As HCW said it could be due to the water flavourings or the bars as they do have laxative effects on some people.

Hope you get sorted.

Cath
 

SuzyA

Full Member
#4
I have as well and the first few weeks were terrible!

I find it easies up if you space the packs out. Also you can take diocalm without having any negative effects on weight loss and this really helps!

Keep going it is worth it.

Suz x
 
#7
Hi I was like this for the first 3 weeks on LL. Happy to say all has calmed down now and I go every morning regular as clockwork.

This was awful and left me feeling drained and also embarassing but hopefully things should settle after a while.

I steer clear of the water flavourings now anyway and only eat the nut bars as the others definitely didn't help

Hope you get sorted soon
 
#9
Hi

I have been the same all way through - now on week 16 (i think) but i found taking physillium husks helps bulk things up. The instructions for the capsules say to take 2 capsules 3 times a day but this totally bunged me up so i eventually found that 1-2 day sorts me out and i get diarrheoa every other week but only one episode then that is it.
You can husks from holland & Barratt
Good Luck
 

westhills

I STILL mean it!
#10
I too took psyllium husks every day, and it glued things together quite nicely!!! and never affected my weight loss. (Apparently they are "nutritionally neutral" as the few carbs/calories they contain are not absorbed) It opens the door to lots of "recipes" too, which makes the diet easier. I got mine on the net from Healthspan.
Ann
 
#11
Aww thats awful for you - very embarassing...re psyillium husks LL said no to this as can affect weight loss so try but keep an eye on your losses! I took them for 3 weeks and when I stopped losses improved so stopped but others swear by them! I have the oppostive problem and have to take dulcolax every other day or I dont go for days which made me feel quite ill at times! Keep us updated!
 

NICKY

Full Member
#13
hi a bit late in the question i know but i was like that so i asked my councillor if imodium was allowed
she said just to take it over 2 days and that sorted me out
 

Sez

has started again!!
#14
Aww thats awful for you - very embarassing...re psyillium husks LL said no to this as can affect weight loss so try but keep an eye on your losses! I took them for 3 weeks and when I stopped losses improved so stopped but others swear by them! I have the oppostive problem and have to take dulcolax every other day or I dont go for days which made me feel quite ill at times! Keep us updated!
I didnt know the husks were not ok for LL. I have only just started taking them as I have permanent constipation, and really need help. Should I leave them alone? I drink 5l+ water, have the flavourings, soda water etc etc. I will use Dulcolax, but worry about the long term effects.
 


Similar threads